MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE DIRECTFIX POSTERIOR POSTERIOR POLYPROPYLENE MESH; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER

COLOPLAST A/S RESTORELLE DIRECTFIX POSTERIOR POSTERIOR POLYPROPYLENE MESH; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Catalog Number 501460
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Wound Odor (4866)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient reportedly had an altis and restorelle directfix implanted.The patient reportedly experienced bladder sling erosion coming from the right vaginal wall with a foul smell coming from the eroded sling, mesh erosion, and severe groin pain radiating down the legs.Excision of the altis sling was performed under general anesthesia.

Brand Name
RESTORELLE DIRECTFIX POSTERIOR POSTERIOR POLYPROPYLENE MESH
Common Device Name
PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key21767713
Report Number2125050-2025-00538
Device Sequence Number8811898
Product Code FTL
UDI-Device Identifier05708932484084
UDI-Public05708932484084
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2020
Device Catalogue Number501460
Device Lot Number5503731_5014602400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTIS SINGLE INCISION SLING SYSTEM
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale